# SDR COMA0110154

- Difficulty date: October 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1252
- Aircraft time: 23,290 hours, 24,258 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Cap
- Part number: 3006084
- Part serial: NA
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT #5057.  DURING CRUISE FLIGHT THE RIGHT ENGINE OIL PRESSURE DROPPED BELOW 40 PSI, CREW DECLARED AN EMERGENCY AND PERFORMED AN INFLIGHT SHUT DOWN OF THE RIGHT ENGINE.REPLACED THE RIGHT ENGINE OIL SERVICING FILLER CAP AND NECK.
